How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I had unprotected sex, he ejaculated inside me 3 times, I

Customer Question

Hi, I had unprotected sex , he ejaculated inside me 3 times , I took an after pull 24 hours later then took another one on the third day ... I had unprotected sex the week after I took the second pill .. I'm spotting .. Is it possible that the 2 pill worked or I might be pregnant ... We are aware of the consequences ... Thanks .
Submitted: 12 months ago.
Category: Health
Expert:  Dr Basu replied 12 months ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

The spotting is due to the after pill related.

High dose of progesterone can cause this as side effect.

The after pill is very effective.

The risk of failure is very very low.

So nothing to worry about.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/